# SDR MWP2009F00000

- Difficulty date: March 31, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N987JB
- Make and model: Amtr MA5
- Aircraft serial: 987
- Engine: Lyc O320A2B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part serial: L2785927A
- Condition: Broken
- Location: Oil Screen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE LOST ALL OIL WHILE IN FLIGHT.  AN EMERGENCY LANDING WAS PERFORMED.  UPON INSP IT WAS NOTED THAT NO OIL APPEARED ON DIP STICK.  ACFT WAS DISASSEMBLED AND HAULED TO AIRPORT.  ALTHOUGH INSP WAS PERFORMED TO DETERMINE WHERE OIL LEAK WAS.  AFTER REMOVING OIL SCREEN HSG IT WAS DISCOVERED THAT THE HSG WAS BROKEN AT THE LWR LT BOLT HOLE.  IT IS BELIEVED THAT SOME WHERE IN ITS LIFETIME THAT THE HSG WAS DROPPED CAUSING FAILURE.  RECOMMENDATIONS TO PREVENT FURTHER OCCURRANCE IS A THOROUGH INSP AND POSSIBLE DYE CHECK OF HSG UPON REMOVAL.  (K)
